# SDR DXTA200702596

- Difficulty date: November 4, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,548 hours, 5,216 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON CAPTAINS SIDE GOES NEARLY TO THE FLOOR BEFORE ENGAGING. T/S. FOUND BRAKE SYSTEM NEEDED BLED. BLED LT BRAKE SYSTEM MULTIPLE TIMES IAW MM CH 32-42-00. BRAKE SYSTEM OPS CHECKS GOOD.
